# SDR SWAA950738

- Difficulty date: November 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N305SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22945
- System (JASC): 2420 · AC Generation System
- Part: Relay
- Part number: 91252FC7C4001
- Condition: Malfunctioned
- Location: Nr 1 Buss
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

EN ROUTE, NUMBER 1 TRANSFER BUSS CIRCUIT BREAKER TRIPPED.  RESET BREAKER, BUT TRIPPED AGAIN.  CABIN PRESSURE BEGAN TO CLIMB IN AUTO.  AIRCRAFT DESCENDED TO 10,000, DIVERTED TO DAL AND MADE AN UNEVENTFUL LANDING.  INSPECTED, REPLACED R3 RELAY AND PERFORMED BUSS TRANSFER CHECK.
